# SDR SWAA2022081629989

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON FLOOR STRUCTURE BTW BS 312 TO BS 328 AT RBL 30 AT FWD GALLEY AREA 2022-368389 / [01] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS 312 TO BS 328 AT RBL 30 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 39 REV. ?. PART NUMBER USED: 141A5410U140 P.O: 2022-158985. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS 312 TO BS 328 AT RBL 30 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 39 REV. ?. PART NUMBER USED: 141A5410U140 P.O: 2022-158985.  SEE INDIVIDUAL SIGNS-OFF BELOW. RII COMPLETED
